# SDR AALA20010758

- Difficulty date: April 9, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT AIRSTAIR DIM.  TIGHTENED EMERGENCY EXIT LIGHT BATTERY PACK AT AFT AIRSTAIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
